# SDR DALA2017050503584

- Difficulty date: May 4, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 75,294 hours, 57,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1380-1385
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BS 1380 - 1385, LONGERONS 24L TO 24R.  REPAIRED IAW SRM 51-70-5, FIG 1, 51-30-5 , 51-30-2, AND 51-10-3, PAR 21, 14.
